# SDR 2A6R2022022463201

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 6,215 hours, 29,264 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1088104
- Condition: Cracked
- Location: Zone 100
- Part time: 6,215 hours, 29,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND FRAME 5 CRACKED IN 3 PLACES, 1 ON THE L/H FWD LOWER, 1 ON THE R/H FWD LOWER AND 1 ON THE R/H AFT LOWER SIDES OF THE METRO AVIATION BOX BEAM.  THE CRACKS MEASURE .50  AT FUSELAGE STATION 4,759 MM, WATER LINE 2,300 MM
